1. T. W. Haynes, S. T. Hedetniemi, P. J. Slater, Fundamentals of Domination in Graphs,Marcel Dekker, New York, 1998.
2. B.Bresar, T. K. Sumenjak, Note On the 2-rainbow domination in graphs, Discrete Applied Mathematics, Elsevier, 155, 2394–2400 (2007).
3. D. A. Mojdeh, M. Ghanbari, M.Ramezani, domination number in unit disk graph, via s-clique approach, ikpress, 628, 227–236 (2016).
4. T. W. Haynes, S. T. Hedetniemi, P. J. Slater(edds), Domination in Graphs:Advancced Topics, Marcel Dekker, New York, 1998.
5. B. Bresar, M. A. Henning, S. Klavzar, On integer domination in graphs and Vizing-like problems, Taiwanese J. Mathematics, 10, 1317–1328 (2006).
6. M. Ghanbari, D. A. Mojdeh, Restrained 2-rainbow domination of a graph, Submitted (2022).
7. M. Ghanbari, M. Jalinoosi, Upper Bounds for 2-Restrained Dominatiion Number of GP(n,2), Submitted (2022).
8. GH. Shirdel, M. Ghanbbari, M. Ramezani, Semi-Total Roman dominating in graphs, Submitted (2023).
9. B. Hartnel, D. F. Rall, On dominating the Cartesian product of a graph and k2, Discuss. Math. Graph Theory, 24, 389–402 (2004).
10. B. Bresar, M. A. Henning, Douglas F. Rall, Rainbow domination in graphs, Taiwanese J. Mathematics, 213–225 (2008).